15-year-old Asheley García received the first dose of the experimental Pfizer COVID-19 shot on March 8th.
She experienced a headache the following day and took paracetamol.
Asheley began to vomit and convulse, and was taken to the municipal regional hospital.
After being sedated and transferred to a different unit, Asheley eventually was diagnosed with a stroke due to encephalitis combined with an aneurysm.
The teenager tragically passed away on March 13th.
Asheley García – 15 Year Old – Died 5 Days After Receiving The Pfizer Vaccine https://t.co/rVdeXpkLm4
— 3 – VaccineInjuries.ca (@M_T_L514) March 20, 2022
COVID VACCINE INJURIES reported:
She was taken to the municipal regional hospital, where, after four hours of waiting, she was sedated and later transferred to the “ Adolfo Ruiz Cortines ” unit in the port.
Relatives of Asheley denounced that in that hospital, they did not have a neurologist and she was treated only by medical interns; two days later she was diagnosed with a stroke “and that they couldn’t do anything anymore”, because she had encephalitis combined with an aneurysm.
She passed away on March 13, 2022, 5 days after receiving the Pfizer vaccine.
Doctors deny that her death is related to the vaccine, the family denounces medical negligence.
As Diario de Vallarta & Nayarit explained, Asheley’s tragic death sparked further controversy on COVID injections for children:
The death of Ashley Carbajal Garcia, a 15-year-old girl, has reignited controversies surrounding the safety of Covid injections for children. When multiple studies show that vaccination of children against Covid is as bad as contracting the disease, the unexpected death of a 15-year-old girl makes it clear that inoculations are dangerous, and that the health authorities prefer to look the other way.
The press highlighted the inexperience of the hospital staff. In general, reference to inoculation as a possible cause of death was avoided. To bury any doubt, and although no autopsy was performed, the delegate of the Welfare Secretariat, Iván Hernández Díaz, was quick to announce that “the vaccine could not be the cause of Asheley’s health complication.” The picture of complications does not correspond to the adverse reactions that the Pfizer vaccine presents, he said.
However, the deceased’s aunt, Rosaura Carbajal, ensures that her niece was a healthy girl, and that she never had any illness. Her death, she emphasizes, “could have been caused by a serious reaction to the Covid-19 vaccine.”
The COVID-19 injections are dangerous!
Nobody, especially children, should participate in this medical experiment.
Yet, the healthcare system is corrupted and turns a blind eye to the life-threatening side effects of these experimental injections.
In related news, the VAERS reporting system added 483 more deaths in the latest update.
As reported by The Defender:
The Centers for Disease Control and Prevention (CDC) today released new data showing a total of 1,183,495 reports of adverse events following COVID-19 vaccines were submitted between Dec. 14, 2020, and March 11, 2022, to the Vaccine Adverse Event Reporting System (VAERS). VAERS is the primary government-funded system for reporting adverse vaccine reactions in the U.S.
The data included a total of 25,641 reports of deaths — an increase of 483 over the previous week — and 208,209 reports of serious injuries, including deaths, during the same time period — up 4,321 compared with the previous week.